# SDR CALA9700118

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flange
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT ACCESS CUT OUT NR 8443 WHERE INBOARD CARRIAGE AFT SPINDLE MOUNTS, LT WING INBOARD FLAP UPPER. THE CRACKED MOUNTING FLANGE WAS REMOVED.  A NEW FLANGE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-40-5.
